MathSciNet Relay Station
MathSciNet bibliographic data
MR1186982 11S85 (11B75)
Bernstein, Daniel J. A noniterative $2$-adic statement of the $3N+1$ conjecture. Proc. Amer. Math. Soc. 121 (1994), no. 2, 405–408.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement